Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Calprofen Ibuprofen Suspension - 200ml
  • Calprofen Ibuprofen Suspension - 200ml
Calprofen Ibuprofen Suspension 200ml_31

Calprofen Ibuprofen Suspension - 200ml

Availability: In stock

£3.99 RRP £5.95
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Calprofen Ibuprofen Suspension - 200ml

Availability: In stock

£3.99 RRP £5.95
Warning Maximum Product Quantity of 100
 
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Calprofen Ibuprofen Suspension - 200ml

£3.99

Checked By

What is Calprofen?

Calprofen is a colour and sugar free, strawberry flavoured medicine which helps to relieve pain and symptoms of cold and flu. It’s suitable for use by children as young as 3 months old, making it the perfect pain and fever remedy for the whole family.

 

How can I tell if my child has a cold?

If your child or baby has a cold they will show many of the same symptoms that adults suffer with when they have a cold. The only real difference you may notice is that children may take longer to recover from their symptoms than adults. Some of the most common cold symptoms to look for include:

  • Headaches
  • Other aches and pains, e.g. muscular pain
  • High temperature or fever
  • Sore throat
  • Coughs
  • Sneezing
  • Runny or blocked nose

 

How will this product help to relieve my child’s pain, cold, or flu?

Calprofen contains the active ingredient ibuprofen, a popular everyday painkiller which is part of a group of painkillers called Non-Steroidal Anti-Inflammatory Drugs or NSAIDs. Ibuprofen provides effective pain relief from headaches, muscular pain, sore throats, earache, toothache, teething pain, or other aches and pains. It can also help to reduce high temperature and fever, offering relief from pain and fever caused by cold and flu.

 

How to use Calprofen?

Before using Calpol Infant Suspension, shake the bottle for at least 10 seconds and then remove the cap. Attach the end of the syringe to the top of the bottle, making sure it is secure before turning both the syringe and bottle over. Slowly pull down the plunger and use the numbers on the side of the syringe to measure the correct amount of medicine for your child. Turn the bottle back over and remove the syringe. Place the syringe into your child’s mouth, aiming between their cheek and gums. Gently press the plunger to release a small amount of medicine into your infant’s mouth until they have taken the whole dose, letting them swallow small amounts of medicine at a time if needed. For more information about how much medicine you should give to your child in each dose, please read the patient information leaflet.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Calprofen, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Calprofen not be used?

Calprofen is not suitable for use by children under the age of 3 months, or infants who weigh less than 5kg. Do not use this product if you or your child are allergic to ibuprofen, aspirin, other NSAIDs, or any of the other listed ingredients. Do not take Calprofen if you or your child:

  • Are taking any other anti-inflammatory painkillers, NSAIDs, or aspirin with a daily dose higher than 75mg.
  • Have a stomach ulcer, perforation, or bleeding.
  • Have severe kidney, liver, or heart failure.
  • Have or have previously had high blood pressure, heart problems, or a stroke.
  • Have any conditions that may put you at risk of heart problems, e.g. diabetes, high cholesterol.
  • Have asthma or allergic diseases of the lungs.
  • Have or have previously had liver, kidney, heart, or bowel problems, or is dehydrated.
  • Suffers from lupus or a similar disease.
  • Suffers from a chronic inflammatory bowel disease, e.g. Crohn’s disease, ulcerative colitis.

Calprofen should not be taken with many different kinds of medicines, for a full list of which medicines should not be used at the same time as this product, please read the patient information leaflet. If you are an adult and want to take this medicine, please read the patient information leaflet carefully before use.

 

Does this product have any side effects?

Like all medicines, Calprofen can have side effects, although not everyone will get them. These side effects include:

  • Stomach irritation e.g. indigestion, heartburn
  • Blood in faeces
  • Black, tarry stools
  • Vomiting blood or dark particles that look like ground coffee
  • Allergic reactions, e.g. wheezing, shortness of breath, skin rash, itching, or bruising
  • Stiff neck, headache, nausea, vomiting, fever, and disorientation
  • A severe skin reaction known as DRESS syndrome, showing symptoms such as skin rash, fever, swelling of lymph nodes, an increase in a type of white blood cell
  • Unexplained stomach pain, indigestion, heartburn, feeling sick and/or vomiting
  • Yellowing of the eyes and/or skin, which may be a sign of liver problems
  • Severe sore throat with high fever
  • Unexplained bruising, tiredness, or getting more infections (such as colds) than usual
  • Headache
  • Diarrhoea, wind, or constipation
  • Kidney problems
  • Stroke or heart problems, but this is very unlikely at the doses given to children
  • Worsening of colitis and Crohn‘s disease
  • High blood pressure

If you or your child experience these or any other side effects while using Calprofen, stop use and speak to your doctor or Chemist 4 U pharmacist immediately.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

The active ingredient is: Ibuprofen 100 mg per 5 ml.


Other ingredients are: Glycerol (E422), xanthan gum, maltitol (E965), polysorbate 80, saccharin sodium (E954), citric acid monohydrate, sodium methylhydroxybenzoate (E219), sodium propylhydroxybenzoate (E217), purified water. The flavouring is strawberry (containing propylene glycol (E1520) and ethanol).


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Pharmacy / Pain Relief / Ibuprofen / Ibuprofen for Children

>